Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sharp pains in pelvic area, took antibiotics for UTI, increased pains through bowels also. Solution ?

hi. i have been having sharp pains in pelvic area, which initially started in my upper right side for around a month now. After visiting a doctor he prescribed antibiotics (before requesting a urine test) claiming that i have a UTI. The problem persisted after i finished my cycle. My urine test in normal except for wbc(3-5) rbc(2-3) numerous epithelial cells, few calcium oxalates, rare round cells and mucus. the color is turbid yellow. after seeing this test he prescribed an anti fungal. I do not trust his judgement. I should mention that i don't drink nearly enough water as i should and drink a lot of alcohol but i have been drinking more water since the pain started and that i am a 23 year old female . As well as having increased pain through bowel movements which are otherwise regular. your help is appreciated
thank you
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi,u had suffered alot for ur pain.u should always have anti spasomodic tab at home so that whenever u have such severe pain take one tab if dr, is not available now press your rt inguinal area w ith one index finger if it is tender then it shows it is chronic appendicitis,no burning of u should have special ultra sound for appendix and then surgical treat ment,sometime along with appendix ovary is also in volved.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor